MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW

ULRICH GMBH & CO. KG NEON3; SCREW
Model Number CS 3902-35-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
A pediatric patient who had an occipital fixation surgery in july had a revision surgery in september.He came back to the hospital and apparently the system was broken.When the doctor opened the patient in the revision surgery, he saw that the rods and screws were broken, so they replaced the whole system and added more levels.

Brand Name
NEON3
Common Device Name
SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8126367
Report Number9612420-2018-00018
Device Sequence Number19262879
Product Code NKG
UDI-Device Identifier04052536084197
UDI-Public4052536084197
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3902-35-14
Device Catalogue NumberCS 3902-35-14
Device Lot NumberU017936
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR